Open Access
Translator Disclaimer
2008 Precovers, localizations, and stable homotopy
M. Grime
Homology Homotopy Appl. 10(2): 257-272 (2008).

Abstract

We prove a new localization theorem for algebraic stable categories when the localizing subcategory is generated by a precovering class in the model category. We use this to show how one may explicitly realize certain Bousfield localization functors that arise naturally in the study of relative homological algebra of groups.

Citation

Download Citation

M. Grime. "Precovers, localizations, and stable homotopy." Homology Homotopy Appl. 10 (2) 257 - 272, 2008.

Information

Published: 2008
First available in Project Euclid: 1 September 2009

zbMATH: 1154.18007
MathSciNet: MR2475612

Subjects:
Primary: 18E10 , 18E30 , 18E35 , 18G25 , 20J05 , 55U35

Keywords: exact categories , homology , homotopy , localizations , stable categories

Rights: Copyright © 2008 International Press of Boston

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.10 • No. 2 • 2008
Back to Top